I've been taking this birth control for 6 months now and I have noticed not only is my lower back sore all the time, but I also have increased thick discharge, but when it comes down to actually having sex, i am so dry down there. Has anyone experienced this before? My period comes normally, but as soon as i have sex this discharge starts and stays until the next period. Its terrible and has to be the effect of this birth control.
No responses have yet been posted. Add your response to this question.
- Aviane Information for Consumers
- Aviane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aviane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2011 • 1 answer
Posted 6 Apr 2012 • 1 answer
Posted 21 Nov 2012 • 2 answers
Posted 3 Dec 2014 • 1 answer
I recently switched to Aviane and my period is super light with only brown discharge. Is that normal
Posted 31 Mar 2016 • 0 answers